RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shapiro, M V

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:1302
Abstract pages:645
Full texts:159
References:97
E-mail:

http://www.mathnet.ru/eng/person33945
List of publications on Google Scholar
https://zbmath.org/authors/?q=ai:shapiro.michael-v
https://mathscinet.ams.org/mathscinet/MRAuthorID/360547

Publications in Math-Net.Ru
2018
1. M. E. Luna-Elizarrarás, F. Ramírez-Reyes, M. Shapiro, “On complexification of real spaces and its manifestations in the theory of Bochner and Pettis integrals”, CMFD, 64:4 (2018),  706–722  mathnet
2012
2. F. Colombo, M. E. Luna-Elizarrarás, I. Sabadini, M. Shapiro, D. C. Struppa, “A quaternionic treatment of the inhomogeneous $\operatorname{div}$-$\operatorname{rot}$ system”, Mosc. Math. J., 12:1 (2012),  37–48  mathnet  mathscinet  isi
1998
3. N. L. Vasilevskii, M. V. Shapiro, “On the Bergman kernel function in quaternion analysis”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 2,  84–88  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:2 (1998), 81–85
1996
4. N. L. Vasilevski, E. Ramirez de Arel'yano, M. V. Shapiro, “The classical Hurwitz problem and the associated theory of functions”, Dokl. Akad. Nauk, 349:5 (1996),  588–591  mathnet  mathscinet
1993
5. V. V. Kravchenko, M. V. Shapiro, “On a generalized system of Cauchy–Riemann equations with a quaternion parameter”, Dokl. Akad. Nauk, 329:5 (1993),  547–549  mathnet  mathscinet  zmath; Dokl. Math., 47:2 (1993), 315–319
1978
6. M. V. Shapiro, “Algebras of singular operators with Carleman shift on a composite contour”, Sibirsk. Mat. Zh., 19:1 (1978),  201–216  mathnet  mathscinet  zmath; Siberian Math. J., 19:1 (1978), 143–154  isi
1975
7. M. V. Shapiro, “The algebra of singular integral operators with inverse shift”, Sibirsk. Mat. Zh., 16:1 (1975),  158–168  mathnet  mathscinet  zmath; Siberian Math. J., 16:1 (1975), 127–135  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021